Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 165, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 29, 2016, 4:06 PM CDT for Ellsworth County, Lincoln County, Saline County, Kansas. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2016, 4:06 PM CDT (21:06 UTC)
- Expired
- May 29, 2016, 4:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ellsworth County, KS, Lincoln County, KS, Saline County, KS
The radar
The Topeka radar (KTWX), 139 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 4:12 PM CDT | HAIL 1 | 4 Sw Glendale, KS | |
| May 29, 4:20 PM CDT | HAIL 1 | 5 Wsw Glendale, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1827 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
909
WUUS53 KICT 292106
SVRICT
KSC053-105-169-292145-
/O.NEW.KICT.SV.W.0165.160529T2106Z-160529T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
406 PM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN CENTRAL KANSAS...
NORTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
NORTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
* UNTIL 445 PM CDT
* AT 406 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
BROOKVILLE...OR 15 MILES WEST OF SALINA...MOVING NORTHEAST AT 10
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BROOKVILLE AND GLENDALE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 233 AND 245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3896 9769 3876 9783 3880 9800 3896 9798
TIME...MOT...LOC 2106Z 213DEG 10KT 3887 9790
HAIL...1.00IN
WIND...60MPH
$$
LAWSON1 follow-up statement
146
WWUS53 KICT 292134
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
434 PM CDT SUN MAY 29 2016
KSC053-292142-
/O.CAN.KICT.SV.W.0165.000000T0000Z-160529T2145Z/
ELLSWORTH KS-
434 PM CDT SUN MAY 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELLSWORTH COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3896 9769 3891 9772 3882 9779 3886 9793
3887 9793 3887 9799 3896 9798
TIME...MOT...LOC 2132Z 213DEG 10KT 3893 9785
$$
KSC105-169-292145-
/O.CON.KICT.SV.W.0165.000000T0000Z-160529T2145Z/
LINCOLN KS-SALINE KS-
434 PM CDT SUN MAY 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN LINCOLN AND NORTHWESTERN SALINE COUNTIES...
AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF BEVERLY...OR 14 MILES NORTHWEST OF SALINA...MOVING NORTHEAST AT
10 MPH. QUARTER SIZED HAIL HAS BEEN REPORTED 5 WSW OF GLENDALE WITH
THIS STORM.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GLENDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3896 9769 3891 9772 3882 9779 3886 9793
3887 9793 3887 9799 3896 9798
TIME...MOT...LOC 2132Z 213DEG 10KT 3893 9785
HAIL...1.00IN
WIND...60MPH
$$
METZGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:32 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 29, 2:32 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Wichita KS 232 PM CDT SUN MAY 29 2016 .SHORT TERM...(This evening through Wednesday night) Issued at 228 PM CDT Sun May 29 2016 Ongoing convection over the forecast area early this afternoon has developed along a boundary associated with a cold pool from the earlier convection across northern Oklahoma. Shear from LAPS over the past several hours ending at 18z shows values around 20 knots at best, suggesting minimal chances for organized convection right now. The RAP does not indicate this will change that much this evening. Strong CAPE ahead of that boundary suggests the main threat is hail, with some downburst winds also. The only hope for organized storms is strong low level CAPE, which does exist along that outflow. Either way, severe storms possible initially with hail and wind threats (in that order). The weak upper level flow pattern will eventually head the event toward a flooding event over time. As the diurnal convection comes to an end this evening, weak moisture transport is forecast to develop over the High Plains. Current NWP shows this mainly being relegated to the High Plains, though predictability has been moderate at best. Would not be surprised if scattered storms continue across the remainder of the forecast area. Southwesterly 500 mb flow pattern suggests high confidence in an active pattern through the middle of the week with several rounds of showers and thunderstorms. High confidence that these will occur primarily in the afternoon and evening. Exactly where is very difficult to pin down any one location. Suffice it to say, a good shot that by Wednesday night, nearly everyone will have received rain again. This will only agitate flood concerns. During the early part of the week, the upper level trough will gradually move east. On Wednesday, it is expected to move through the region. This will probably be the day with the most severe weather given the upper level support/higher deep layer shear. .LONG TERM...(Thursday through Sunday) Issued at 228 PM CDT Sun May 29 2016 The upper level trough is expected to remain quasi-stationary southeast of the region through the weekend as ridge building occurs over inter-mountain west. This will enhance the northerly flow aloft and keep drier air in place across the region. The main point here is, it should be dry after Wednesday through the weekend. NOTE: Should the forecast upper level low that is expected to close off over the southern U.S. be further north, our chances for drying out into the weekend decrease significantly. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1250 PM CDT Sun May 29 2016 VFR expected to be the prevailing flight category at all sites throughout the period. Scattered thunderstorms appear to be developing in the vicinity of leading edge of deeper return moisture. These are most likely to affect KRSL/KSLN and KCNU during the afternoon. Chances at KICT/KHUT are too low to mention at this time. Anticipate them to be mainly diurnally driven, so will nix chances at sunset. May see low clouds develop late tonight, mainly in the west. Some chance for elevated storms at KCNU in the predawn to mid morning hours. -howerton && .HYDROLOGY... Issued at 228 PM CDT Sun May 29 2016 Most of the storms that will affect the region this week will be heavy rain producers. A survey of the area suggests there is still a great deal of high water in areas that previously received rain. Given the already saturated soils, any heavy rainfall would result in significant flooding issues for areas with already high water. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 64 82 63 80 / 30 30 30 60 Hutchinson 61 81 62 79 / 30 30 30 60 Newton 62 81 62 79 / 30 30 30 60 ElDorado 63 81 63 79 / 30 30 30 60 Winfield-KWLD 63 81 64 81 / 30 30 30 50 Russell 59 81 60 77 / 50 30 50 50 Great Bend 60 81 61 78 / 40 30 40 60 Salina 62 83 62 79 / 40 30 40 60 McPherson 61 81 62 79 / 30 30 40 60 Coffeyville 62 82 64 81 / 30 30 30 50 Chanute 63 82 63 81 / 30 30 30 60 Iola 63 82 63 80 / 30 30 30 60 Parsons-KPPF 62 82 63 80 / 30 30 30 50 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...KRC LONG TERM...KRC AVIATION...PJH HYDROLOGY...KRC
Hazardous weather outlook, May 29, 3:21 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 321 PM CDT SUN MAY 29 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-302030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 321 PM CDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL, SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT NUMEROUS RIVERS...STREAMS AND FLOOD PRONE AREAS REMAIN IN FLOOD ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. SEE THE LATEST FLOOD WARNINGS FOR DETAILS. SCATTERED THUNDERSTORMS WILL AFFECT THE AREA TONIGHT. SOME OF THESE WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WIND BEING THE MAIN THREATS. HEAVY RAIN THAT CAUSES FLOODING IS ALSO A CONCERN. THE SEVERITY OF STORMS SHOULD DECREASE AFTER SUNDOWN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOME RIVER FLOODING WILL LINGER INTO THE WORK WEEK...CONTINUE TO CHECK THE LATEST FLOOD WARNINGS FOR DETAILS. THUNDERSTORMS REMAIN IN THE FORECAST THROUGH EARLY WEDNESDAY. A FEW STRONG OR SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE EXPECTED THROUGH TUESDAY NIGHT. FLOODING FROM TORRENTIAL RAINFALL IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/ KRC
In the hours before
Special weather statement, May 29, 3:11 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 311 PM CDT SUN MAY 29 2016 KSZ069-093-292045- BUTLER KS-COWLEY KS- 311 PM CDT SUN MAY 29 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS... NORTHEASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 345 PM CDT * AT 309 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR LATHAM...OR 14 MILES SOUTH OF LEON...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LATHAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3753 9681 3760 9655 3744 9653 3741 9672 TIME...MOT...LOC 2009Z 329DEG 13KT 3749 9668 LAWSON
Special weather statement, May 29, 3:14 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 314 PM CDT SUN MAY 29 2016 KSZ093-292045- COWLEY KS- 314 PM CDT SUN MAY 29 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 345 PM CDT * AT 312 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING OVER DEXTER...OR 11 MILES NORTHWEST OF CEDAR VALE...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... DEXTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3706 9673 3726 9679 3729 9653 3710 9653 TIME...MOT...LOC 2012Z 252DEG 9KT 3720 9668 LAWSON
Special weather statement, May 29, 3:25 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 325 PM CDT SUN MAY 29 2016 KSZ049-292100- SALINE KS- 325 PM CDT SUN MAY 29 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL SALINE COUNTY IN CENTRAL KANSAS... * UNTIL 400 PM CDT * AT 321 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER SMOLAN...OR NEAR SALINA...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SALINA...SMOLAN...NEW CAMBRIA AND SALINA AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3865 9765 3876 9786 3894 9771 3893 9743 TIME...MOT...LOC 2021Z 222DEG 10KT 3877 9770 LAWSON
Local storm report, May 29, 3:27 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
327 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 7 E EL DORADO 37.82N 96.73W
05/29/2016 M1.00 INCH BUTLER KS PUBLIC
DELAYED REPORT VIA SOCIAL MEDIA. HAIL LASTED 10 TO 15
MINUTES.
&&
JMRSpecial weather statement, May 29, 3:44 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 344 PM CDT SUN MAY 29 2016 KSZ093-098-292115- CHAUTAUQUA KS-COWLEY KS- 344 PM CDT SUN MAY 29 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN CHAUTAUQUA COUNTY IN SOUTHEASTERN KANSAS... SOUTHEASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 415 PM CDT * AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF BURDEN TO 6 MILES SOUTH OF CEDAR VALE...AND MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... CEDAR VALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3730 9641 3700 9636 3700 9663 3730 9666 TIME...MOT...LOC 2042Z 256DEG 12KT 3728 9659 3701 9653 LAWSON
Special weather statement, May 29, 3:57 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 357 PM CDT SUN MAY 29 2016 KSZ093-292130- COWLEY KS- 357 PM CDT SUN MAY 29 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 430 PM CDT * AT 355 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BURDEN...OR 18 MILES EAST OF WINFIELD...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BURDEN AND CAMBRIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3732 9679 3748 9673 3748 9652 3727 9653 TIME...MOT...LOC 2055Z 199DEG 13KT 3737 9666 LAWSON
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:58 PM CDT | River Flood Warning | ICT | Harvey, Reno | 24 hr |
| May 29, 4:46 AM CDT | River Flood Warning | ICT | Harvey | 23 hr |
| May 29, 11:52 AM CDT | Special Weather Statement | ICT | Sedgwick | 23 min |
| May 29, 11:56 AM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 30 min |
| May 29, 12:02 PM CDT | Special Weather Statement | ICT | Chautauqua | 43 min |
| May 29, 12:40 PM CDT | Special Weather Statement | ICT | Chautauqua | 35 min |
| May 29, 12:58 PM CDT | Special Weather Statement | ICT | Sedgwick | 32 min |
| May 29, 1:11 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 48 min |
| May 29, 1:13 PM CDT | Special Weather Statement | ICT | Elk | 62 min |
| May 29, 1:20 PM CDT | Special Weather Statement | ICT | Harvey | 55 min |
| May 29, 1:33 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 57 min |
| May 29, 1:54 PM CDT | Special Weather Statement | ICT | McPherson | 36 min |
| May 29, 2:01 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 44 min |
| May 29, 2:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 42 min |
| May 29, 2:33 PM CDT | Special Weather Statement | ICT | Butler | 27 min |
| May 29, 2:36 PM CDT | Special Weather Statement | ICT | Marion | 24 min |
| May 29, 2:46 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 26 min |
| May 29, 2:52 PM CDT | Areal Flood Warning | ICT | Butler | 6 hr |
| May 29, 2:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 33 min |
| May 29, 3:01 PM CDT | Special Weather Statement | ICT | Saline | 29 min |
| May 29, 3:11 PM CDT | Special Weather Statement | ICT | Butler | 34 min |
| May 29, 3:14 PM CDT | Special Weather Statement | ICT | Cowley | 31 min |
| May 29, 3:25 PM CDT | Special Weather Statement | ICT | Saline | 35 min |
| May 29, 3:44 PM CDT | Special Weather Statement | ICT | Chautauqua | 31 min |
| May 29, 3:57 PM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| May 29, 4:30 PM CDT | Special Weather Statement | ICT | Cowley | 30 min |
| May 29, 4:36 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 54 min |
| May 29, 4:46 PM CDT | Special Weather Statement | ICT | Saline | 29 min |
| May 29, 5:05 PM CDT | Special Weather Statement | ICT | Marion | 25 min |
| May 29, 5:21 PM CDT | Areal Flood Warning | ICT | Cowley | 4 hr |
| May 29, 5:23 PM CDT | Special Weather Statement | ICT | Cowley | 37 min |
| May 29, 5:38 PM CDT | Special Weather Statement | ICT | Marion | 37 min |
| May 29, 6:36 PM CDT | Special Weather Statement | ICT | Russell | 24 min |
| May 29, 6:41 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 64 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.